# SDR FDEA2020080316740

- Difficulty date: July 16, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED AT FRAME 47, Y1203, HORIZONTAL PRESSURE DECK AREA LT SIDE PERFORMED PERMANENT REPAIR LOC. ON WEB IAW SRM 53-15-15, FIG 201, SHEET 2.
